# SDR USAA2010022690452

- Difficulty date: February 10, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM UPPER CHORD AT BS 294.5, RBL 46.  REPAIRED FLOORBEAM AT BS 294.5, RBL 46 IAW B737 SRM 53-10-51 REPAIR 5.
